# SDR DALA2017111308088

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 42,016 hours, 28,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FLOOR MAIN AISLE BY FRONT GALLEY.  REPAIRED IAW PRI/ERA 00-563376 AND SRM 53-20-03.
